# SDR USAA2015032200001

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 46,914 hours, 17,361 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORIGINATING CREW, POWER UP ACFT ON ARRIVAL.  ELEC SMOKE & ARCHING FROM BEHIND FWD GALLEY COFFEEMAKER.  REMOVED POWER FROM FWD GALLEY.  R & R THE FWD LOWER COFFEEMAKER IAW AMM 25-35-15-400-001.  OPERATIONAL CHECKED GOOD.
